Insert title here
    登录 | 注册 | 期刊登录 | 收藏
 
 高级组合检索
Journal of Symbolic Computation 2008, Vol. 43 (9) :645 -658 doi:10.1016/j.jsc.2008.01.002 <<-上一篇 下一篇 ->>
List decoding of Reed–Solomon codes from a Gröbner basis perspective
Abstract:

The interpolation step of Guruswami and Sudan’s list decoding of Reed–Solomon codes poses the problem of finding the minimal polynomial of an ideal with respect to a certain monomial order. An efficient algorithm that solves the problem is presented based on the theory of Gröbner bases of modules. In a special case, this algorithm reduces to a simple Berlekamp–Massey-like decoding algorithm.

Keywords: Reed&ndashSolomon codes List decoding Gröbner bases Interpolation algorithm
收稿日期:30 November 2007     发布日期: 15 January 2008    
Insert title here
更多服务: 作者自存档 | 投稿导航 | 全球期刊检索 | 查找审稿人
关于我们 | 隐私申明 | 免责声明 | 意见反馈 | 合作服务
Magsci ©  版权所有
Copyright © 2010 - 2013 Magtech. All Rights Reserved.